# SDR HNAA2021122800607

- Difficulty date: December 20, 2021
- Submitted: December 28, 2021
- Operation: General aviation
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 38,895 hours, 35,361 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO'S DAP INOP, NOTICED SMOKE EMITTING FROM PANEL.   SWAPPED FO'S DAP WITH OBSERVER'S, INSPECTED AND FOUND NO DEFECTS, OPS CHECK GOOD OK FOR SERVICE.
